# SDR CA031119007

- Difficulty date: November 19, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 35,939 hours
- Engine: Rroyce DART5342
- Propeller: Rotol R2124304
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: AN52765
- Part serial: P2542
- Condition: Dragging
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

(CAN) RIGHT BRAKE DRAGGED ON TAKEOFF OUT OF YXY A/C RETURNED TO GATE WITH NO INCIDENTS. NR 3 BRAKE REPLACED.
